# SDR CHQ00081

- Difficulty date: December 27, 2000
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N118
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 29,913 hours, 30,054 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RETRACTED TCAS AND OAT FAIL AND GOT CONFIG WARNING WHEN POWER REDUCED.  REMOVED AND REPLACED WEU, PERFORMED CHECK OF OAT, TCAS ADN CONFIG SYSTEM AND OPS CHECK GOOD.
